# SDR SWAA2018032020532

- Difficulty date: March 14, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: 149A8103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD BRACKET CRACKED AT BS 947, LBL 10.  R&R BRACKET IAW SRM AND DWG.
